A generalization of the second theorem of N. N. Bogolyubov's averaging principle
Doklady Akademii Nauk, Tome 249 (1979) no. 1, pp. 46-48
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_1_a9,
author = {A. A. Martynyuk},
title = {A generalization of the second theorem of {N.} {N.~Bogolyubov's} averaging principle},
journal = {Doklady Akademii Nauk},
pages = {46--48},
year = {1979},
volume = {249},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_1_a9/}
}
A. A. Martynyuk. A generalization of the second theorem of N. N. Bogolyubov's averaging principle. Doklady Akademii Nauk, Tome 249 (1979) no. 1, pp. 46-48. http://geodesic.mathdoc.fr/item/DAN_1979_249_1_a9/